diabetes-icon
Thyroid prbl
I have been diagnosed with high THS what should be done I feel pain in feets and feels lazy and suffocation etc. What should be done and medication and test is required
57 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

You might be suffering from hypothyroidism. Which requires levothyroxine supplementation as a treatment. You need to consult a diabetologist or endocrinologist in your area with thyroid profile I.e. T3 T4 TSH reports to start levothyroxine treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.